Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 207, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 12, 2008, 11:23 AM CDT for Lewis County, Missouri. It took effect at Jun 13, 2008, 1:28 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 12, 2008, 11:23 AM CDT (16:23 UTC)
- In effect from
- Jun 13, 2008, 1:28 PM CDT
- Expired
- Jun 13, 2008, 12:28 PM CDT
- In force
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lewis County, MO
The radar
The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fabius River near Ewing (EWMM7). The gauge peaked at 13.19 ft at Jun 11, 2008, 11:00 AM CDT.
- Action stage
- 9.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 121623
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1123 AM CDT THU JUN 12 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCHES OF FORECAST
PRECIPITATION DURING THE NEXT 24 HOURS FALLING ON ALREADY SATURATED
GROUND...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC111-131623-
/O.NEW.KLSX.FL.W.0207.080613T2200Z-080617T0120Z/
/EWMM7.1.ER.080613T2200Z.080614T1800Z.080616T0120Z.UU/
1123 AM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MIDDLE FABIUS RIVER NEAR EWING.
* UNTIL THE WARNING IS CANCELLED.
* AT 10:43 AM THURSDAY THE STAGE WAS 6.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 14.8 FEET BY SATURDAY EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
$$
MOC127-131622-
/O.NEW.KLSX.FL.W.0208.080613T1133Z-080615T2242Z/
/PALM7.2.ER.080613T1133Z.080614T0000Z.080614T2242Z.NO/
1123 AM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH RIVER AT PALMYRA.
* UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM THURSDAY THE STAGE WAS 10.8 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 23.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
$$
MOC127-131622-
/O.NEW.KLSX.FL.W.0209.080613T2326Z-080617T0712Z/
/TAYM7.1.ER.080613T2326Z.080615T0600Z.080616T0712Z.NO/
1123 AM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM THURSDAY THE STAGE WAS 5.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO RISE TO NEAR 12.0 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/13 06/14 06/15 06/16 06/17
MIDDLE FABIUS RIVER
EWING 12 6.0 9.6 14.5 13.9 10.5 8.3
NORTH RIVER
PALMYRA 16 10.8 16.4 18.3 12.4 10.8 10.4
SOUTH FABIUS RIVER
TAYLOR 9.5 5.1 5.3 10.6 11.6 9.1 6.72 follow-up statements
000
WGUS43 KLSX 130127
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
827 PM CDT THU JUN 12 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCHES OF PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC111-140127-
/O.EXT.KLSX.FL.W.0207.080613T1828Z-080617T1120Z/
/EWMM7.1.ER.080613T1828Z.080614T1800Z.080616T1120Z.UU/
827 PM CDT THU JUN 12 2008
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* FROM FRIDAY AFTERNOON TO TUESDAY MORNING.
* AT 7:30 PM THURSDAY THE STAGE WAS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE
FRIDAY...CREST NEAR 16.6 FEET SATURDAY AND FALL BELOW FLOOD STAGE
MONDAY MORNING..
$$
MOC127-140126-
/O.EXT.KLSX.FL.W.0208.080613T1655Z-080616T0000Z/
/PALM7.2.ER.080613T1655Z.080614T0600Z.080615T0000Z.NO/
827 PM CDT THU JUN 12 2008
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* FROM FRIDAY MORNING TO SUNDAY MORNING.
* AT 7:30 PM THURSDAY THE STAGE WAS 11.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE FRIDAY
MORNING...CREST NEAR 20.2 FEET FRIDAY NIGHT AND FALL BELOW FLOOD
STAGE SATURDAY EVENING.
* IMPACT...AT 17.0 FEET...COUNTY ROAD 333...EAST OF PALMYRA...FLOODS.
* IMPACT...AT 17.5 FEET...COUNTY ROAD 341...NORTH OF
PALMYRA...FLOODS.
* IMPACT...AT 20.4 FEET...COUNTY ROAD 341...NORTH OF
PALMYRA...FLOODS.
$$
MOC127-140126-
/O.EXT.KLSX.FL.W.0209.080614T0527Z-080618T0448Z/
/TAYM7.1.ER.080614T0527Z.080615T0600Z.080617T0448Z.NO/
827 PM CDT THU JUN 12 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM FRIDAY NIGHT TO TUESDAY.
* AT 7:30 PM THURSDAY THE STAGE WAS 4.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE FRIDAY
NIGHT...CREST NEAR 12.4 FEET SATURDAY NIGHT AND FALL BELOW FLOOD
STAGE LATE MONDAY EVENING.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/13 06/14 06/15 06/16 06/17
MIDDLE FABIUS RIVER
EWING 12 5.5 16.4 15.6 11.9 9.3 7.3
NORTH RIVER
PALMYRA 16 11.0 18.5 13.2 11.0 10.5 10.4
SOUTH FABIUS RIVER
TAYLOR 10 4.3 10.1 12.1 10.0 8.4 4.8000
WGUS83 KLSX 131728
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1227 PM CDT FRI JUN 13 2008
...THE FLOOD WARNING IS CANCELLED FOR THE MIDDLE FABIUS RIVER NEAR
EWING AFFECTING LEWIS COUNTY...
THIS WILL BE THE LAST STATEMENT FOR THIS FLOOD EVENT.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC111-131757-
/O.CAN.KLSX.FL.W.0207.000000T0000Z-080617T1120Z/
/EWMM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1227 PM CDT FRI JUN 13 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MIDDLE FABIUS RIVER NEAR EWING.
* AT 11:30 AM FRIDAY THE STAGE WAS 4.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.3 FEET
TOMORROW AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/14 06/15 06/16 06/17 06/18
MIDDLE FABIUS RIVER
EWING 12 4.9 9.6 9.2 6.4 5.7 5.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 12, 6:35 AM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, Jun 12, 6:35 AM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 635 AM CDT THU JUN 12 2008 .DISCUSSION... /440 AM CDT THU JUN 12 2008/ BAND OF TSRA MOVG NEWD THRU NWRN MO ATTM ALONG WK CDFNT AND ALSO ALONG THE AXIS OF THE STG S-SWLY LLJ. ALTHOUGH THIS TSRA ACTIVITY WILL LIKELY WKN SHORTLY AFTER 12Z AS THE LLJ WKNS...THIS BAND OF TSRA MAY TRANSLATE EWD INTO THE EXTREME NWRN PTN OF THE CWA THIS MRNG. WILL PUT THE HIGHEST POPS TDA OVR THE NWRN PTN OF THE CWA NR THIS WK CDFNT WHICH WILL MOVE ONLY SLOWLY SEWD. THE NAM MDL DEPICTS THE BEST INSTABILITY IN THIS REGION WITH K INDICES IN THE MID-UPR 30S AND LI VALUES OF ONLY -8 TO -9 AT 18Z THU. HIGH TEMPS WILL BE QUITE WARM THIS AFTN FM STL S AND E WITH AT LEAST PARTIAL SOLAR INSOLATION AND NO PCPN. SHOULD BE ONLY HI LVL CONVECTIVE DEBRIS CLOUDS AND SCT DIURNAL CUMULUS CLOUDS OVER THE SERN PTN OF THE CWA TDA. THE THREAT OF CONVECTION SHOULD INCRS TGT AND SLOWLY SHIFT SEWD WITH TIME AS THE WK CDFNT ALONG WITH PREFRONTAL TSRA OUTFLOW BNDRYS PUSH SEWD. UPR LVL FRCG MAY ALSO COME INTO PLAY LT TGT AND FRI AS THE MDLS DEPICT WK SHRTWVS MOVG THRU NRN MO S-SE OF THE MID LVL LOW MOVG SLOWLY EWD THRU THE NRN PLAINS. THERE WILL ALSO BE STG UPR LVL DIVERGENCE TRANSLATING EWD THRU THE CWA ON FRI IN THE RIGHT ENTRANCE REGION OF AN UPR LVL JET STREAK MOVG THRU THE GRT LKS REGION. DAY SHIFT MAY NEED TO ISSUE AN FFA FOR TGT AND FRI DUE TO THE POTENTIAL OF HVY RAINFALL AMOUNTS WITH THE ABUNDANT LOW LVL MOISTURE FCST AND SLOW MOVEMENT OF THE WK CDFNT THROUGH THE REGION. THE CONVECTION SHOULD SHIFT INTO THE SERN PTN OF THE CWA FRI NGT AS A WK SFC RDG BLDS INTO THE NRN AND WRN PTN OF THE CWA BHND THE WK CDFNT AND AS DRIER LOW LVL AIR ADVCTS SEWD THRU THE CWA. MUCH NEEDED DRY CONDITIONS SHOULD OCCUR ON SAT AND SAT NGT...BUT CONVECTION WILL LIKELY RETURN BY SUN AFTN OR SUN NGT AS ANOTHER CDFNT APPROACHES THE CWA FM THE NW AND AS LOW LVL MOISTURE INCRS ON THE BACKSIDE OF THE SFC/850 MB RDG MOVG SE OF THE REGION. GKS && .AVIATION... /624 AM CDT THU JUN 12 2008/ FOR THE 12Z TAFS... A COLD FRONT EXTENDED FROM MN ACROSS NORTHWEST MO INTO LOW PRESSURE OVER THE TX PANHANDLE EARLY THIS MORNING. FRONT WILL MOVE SLOWLY SOUTHEASTWARD TODAY AND TONIGHT. BY 12Z FRIDAY, THE FRONT IS FORECAST TO EXTEND FROM NORTHEAST MO INTO THE SOUTHWEST CORNER OF MO. WIDESPREAD CONVECTION IS EXPECTED THE VICINITY OF THE FRONT TONIGHT AS IT MOVES ACROSS NORTH MO. CONVECTION WAS WIDESPREAD ACROSS NORTHWEST MO INTO EASTERN IA AT THIS TIME WITH THE ACTIVITY MOVING NORTHEASTWARD. TPS && .HYDROLOGY... HVY RAIN POTENTIAL WITH UPCOMING STORM SYSTEM CONTINUES CONCERNS FOR WATER LEVELS ON BOTH THE MISSISSIPPI AND MISSOURI MAINSTEMS. RIVER FCSTS ISSUED THIS MRNG/ERY AFTN WERE BASED ON RAINFALL THRU THIS EVE...AS WELL AS THE FACT THAT BAGNELL DAM WAS EXPECTED TO TEMPORARILY SUSPEND RELEASES. GIVEN THESE FACTS...IT APPEARS THAT MISSOURI RIVER WILL BGN TO FALL AT STL WHEN THE HIER FLOWS FROM THE UPR MISS BASIN BGN TO IMPACT THE CONFLUENCE...AND THIS RESULTS IN ONLY MDT FLOODING IN THE STL AREA PROPER. PROBLEM IS...ADDITIONAL RAINS OVR THE MO BASIN AFT TNGT...WHICH ARE ALMOST IMPOSSIBLE TO ACCT FOR IN HYDRO MODELS...MAY HV A SGFNT IMPACT ON THIS SCENARIO...AS WELL AS TO OTHER FCST POINTS ALG THE MORVR. FURTHER N ON THE MISS SERIOUS FLOODING APRS TO BE FAIRLY CERTAIN. CURRENT FLO RATES AND TNGTS QPF PLACES CRESTS WITH THIS FLOOD BLO 93 LVLS BUT NR 73...WHICH WILL CERTAINLY PLACES THIS EVENT IN THE TOP 2 OR 3. AGAIN...SERIOUS CONCERNS ABT WHAT ADDITIONAL RAINS WL DO. RIVER AND CRESTS FCSTS WL CERTAINLY BE CHGG OVR THE NXT FEW DAYS...SO THOSE WITH INTERESTS ALG THE MAINSTEM RVRS SHUD CONT TO CAREFULLY MONITOR FCSTS AND KEEP LIMITS OF RIVER FCSTG IN MIND WHEN PLANNING. TRUETT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 12, 5:55 AM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 555 AM CDT THU JUN 12 2008 ILZ058-059-095>099-MOZ018-019-026-027-034>036-041-042-047>052- 059>062-131100- GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL- JERSEY IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE- AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE- WARREN-ST. CHARLES-FRANKLIN- 555 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT AS A WEAK COLD FRONT MOVES SLOWLY SOUTHEASTWARD THROUGH THE REGION. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE WARM...UNSTABLE AND HUMID ENVIRONMENT ALONG THIS FRONT. A FEW STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL THAT COULD CAUSE FLASH FLOODING. MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI... MISSOURI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE OF STRONG TO SEVERE STORMS WILL CONTINUE ON FRIDAY AS WELL AS THE POTENTIAL FOR ADDITIONAL LOCALLY HEAVY RAINFALL. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN ON SUNDAY NIGHT. MODERATE TO MAJOR RIVER FLOODING IS EXPECTED ALONG PARTS OF THE MISSISSIPPI...MISSOURI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ060-064-065-069-070-074-079-100>102-MOZ063>065-072>075-084-085- 099-131100- MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL-RANDOLPH IL-MADISON IL-ST. CLAIR IL-MONROE IL- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 555 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT AS A WEAK COLD FRONT APPROACHES THE REGION. A BRIEF PERIOD OF HEAVY RAINFALL IS POSSIBLE WITH THESE STORMS. MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI...MISSOURI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF STRONG TO SEVERE STORMS ON FRIDAY AND FRIDAY NIGHT AS WELL AS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN ON SUNDAY NIGHT. MODERATE TO MAJOR RIVER FLOODING IS EXPECTED ALONG PARTS OF THE MISSISSIPPI...MISSOURI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 11:23 AM CDT | River Flood Warning | LSX | Marion | 28 hr |
| Jun 12, 11:23 AM CDT | River Flood Warning | LSX | Marion | 28 hr |
| Jun 12, 3:37 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 18 more | 24 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.